# SDR SWAA2025072985562

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS 691, RBL1, WL206.  REMOVED, FABRICATED, AND REPLACED ATTACH ANGLE IAW SRM 51-10-02-0G-0, SRM 51-40-02-0G-0, BOEING 111A6000 REV -, DWG 273A9112, REV -, DWG 273A9112, REV H.
